# SDR SWAA2014050827818

- Difficulty date: May 6, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N795SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30606
- Aircraft time: 47,943 hours, 27,866 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 589357
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S C & D WINDOW POST CRACKED.  REPAIRED POST IAW EA.
